MathSciNet Relay Station
MathSciNet bibliographic data
MR2012578 (2004m:17013) 17B30
Echarte, F. J.; Núñez, J.; Ramírez, F. Relations among invariants of complex filiform Lie algebras. Appl. Math. Comput. 147 (2004), no. 2, 365–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement